MAUDE Adverse Event Report: ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information we have received, there is no indication that the device malfunctioned.The device is assembled according to specifications.In process and finished product testing are performed and approved prior to release.
 
Event or Problem Description
The patient was still continued to bleed [device ineffective].The second jada was removed, and they noticed the uterine was still partially inverted [contraindicated device used].No additional ae reported [no adverse event].Case narrative: this spontaneous report originating from united states was received from a nurse referring to a female patient of unknown age via clinical account specialist (cas).The patient's medical history, concomitant medications and past drug reactions/allergies were not reported.The patient's concurrent condition included uterine inversion.This report concerns 1 patient(s) and 1 device(s).On an unknown date in 2024 (also reported as couple of months ago), the patient was placed with vacuum-induced hemorrhage control system (jada system) via vaginal route (lot #, serial # and expiration date were not reported) for postpartum hemorrhage.The vacuum-induced hemorrhage control system (jada system) was used, and the patient continued to bleed so the nurse was concerned.They removed the vacuum-induced hemorrhage control system (jada system) and appeared the inversion had not been completely resolved so they went ahead and resolved it again and used another vacuum-induced hemorrhage control system (jada system).The patient was still continued to bleed (device ineffective).The second vacuum-induced hemorrhage control system (jada system) was removed, and they noticed the uterine was still partially inverted (contraindicated device used).The nurse believed the patient got a hysterectomy.No further information was provided, no additional adverse event (ae) reported (no adverse event).Upon internal review, the event device ineffective was determined to be serious due to medically significant and required intervention (devices).This case was linked to same patient linked case included, patient underwent vacuum-induced hemorrhage control system (jada system) and continued to bleed so they were concerned.They removed the vacuum-induced hemorrhage control system (jada system) and appeared the inversion had not been completely resolved (device ineffective) (contraindicated device used) (reported in oars #o2501usa001756).When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.Therefore, priority quality investigation will not be completed.
 
Event or Problem Description
The patient was still continued to bleed [device ineffective] the second jada was removed, and they noticed the uterine was still partially inverted [contraindicated device used] no additional ae reported [no adverse event].Case narrative: this spontaneous report originating from united states was received from a nurse referring to a female patient of unknown age via clinical account specialist (cas).The patient's medical history, concomitant medications and past drug reactions/allergies were not reported.The patient's concurrent condition included uterine inversion.This report concerns 1 patient(s) and 1 device(s).On an unknown date in 2024 (also reported as couple of months ago), the patient was placed with vacuum-induced hemorrhage control system (jada system) 1001 via vaginal route (lot/serial# number and expiration date were not reported) for postpartum hemorrhage.The vacuum-induced hemorrhage control system (jada system) was used, and the patient continued to bleed so the nurse was concerned.They removed the vacuum-induced hemorrhage control system (jada system) and appeared the inversion had not been completely resolved so they went ahead and resolved it again and used another vacuum-induced hemorrhage control system (jada system).The patient was still continued to bleed (device ineffective).The second vacuum-induced hemorrhage control system (jada system) was removed, and they noticed the uterine was still partially inverted (contraindicated device used).The nurse believed the patient got a hysterectomy.No further information was provided, no additional adverse event (ae) reported (no adverse event).Upon internal review, the event device ineffective was determined to be serious due to required intervention (devices).This case was linked to same patient linked case included, patient underwent vacuum-induced hemorrhage control system (jada system) and continued to bleed so they were concerned.They removed the vacuum-induced hemorrhage control system (jada system) and appeared the inversion had not been completely resolved (device ineffective) (contraindicated device used) (reported in oars #(b)(4)).When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.Therefore, priority quality investigation will not be completed.This is an amended report: removed serious as medically significant for event device ineffective and product problem checkbox.Updated improper use or storage from yes to unk.Medical device reporting criteria: serious injury.
 
Additional Manufacturer Narrative

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer (Section G)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer Contact
tara brolly
30 hudson street
jersey city, NJ 07302
MDR Report Key21196048
Report Number3002806821-2025-00004
Device Sequence Number7475713
Product Code OQY
UDI-Device Identifier00850017882003
UDI-Public00850017882003
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberJADA-1001
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale